# SDR VNAA2014052500015

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 24,333 hours, 24,008 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE AT GEAR RETRACTION.  MLG UP AND LOCKED, WHILE NLG BLINKING YELLOW THEN RED.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, ADJUSTED PROXIMITY SENSOR PX11 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
